Alert archive / Texas / Freeze Warnings in 2017
Freeze Warning 2, NWS Shreveport, LA
NWS Shreveport, LA issued this freeze warning at Oct 28, 2017, 3:45 AM CDT for 4 states. It took effect at Oct 29, 2017, 12:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2017, 3:45 AM CDT (08:45 UTC)
- In effect from
- Oct 29, 2017, 12:00 AM CDT
- Expired
- Oct 29, 2017, 9:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Shreveport, LA
All 48 counties
Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 20 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 8.8 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1496 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -135 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
504 WWUS74 KSHV 280845 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 345 AM CDT Sat Oct 28 2017 ...A Freeze Warning remains in effect until 9 AM CDT this morning for Southeast Oklahoma as well as portions of Northeast Texas and Southwest Arkansas. A Freeze Warning is also in effect from midnight tonight until 9 AM CDT Sunday morning for most of the Four State Region... ARZ050-051-059>061-070-OKZ077-TXZ096-097-108>112-125-126-281900- /O.NEW.KSHV.FZ.W.0002.171029T0500Z-171029T1400Z/ /O.CON.KSHV.FZ.W.0001.000000T0000Z-171028T1400Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-McCurtain- Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Upshur-Marion- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Gilmer, Big Sandy, and Jefferson 345 AM CDT Sat Oct 28 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... The National Weather Service in Shreveport has issued another Freeze Warning, which is in effect from midnight tonight to 9 AM CDT Sunday. * EVENT...Temperatures are expected to fall into the upper 20s and lower 30s early this morning across Southeast Oklahoma and portions of Southern Arkansas and Northeast Texas. Below freezing temperatures are likely once again across most of the area overnight tonight and into early Sunday morning. * TIMING...Temperatures will remain below freezing until around 9 AM this morning, but will below freezing again after midnight tonight before rising above freezing by 9 AM Sunday morning. * IMPACT...Below freezing temperatures may damage or kill tender vegetation that are left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ ARZ071>073-LAZ001>006-010>014-017>022-TXZ137-138-150>153-166-167- 281900- /O.NEW.KSHV.FZ.W.0002.171029T0500Z-171029T1400Z/ Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln- De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches- Winn-Grant-Caldwell-La Salle-Gregg-Harrison-Rusk-Panola- Nacogdoches-Shelby-San Augustine- Including the cities of Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Longview, Marshall, Henderson, Carthage, Nacogdoches, Center, San Augustine, Hemphill, and Pineland 345 AM CDT Sat Oct 28 2017 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... The National Weather Service in Shreveport has issued a Freeze Warning, which is in effect from midnight tonight to 9 AM CDT Sunday. * EVENT...Temperatures are expected to fall into the upper 20s and lower 30s overnight tonight and into early Sunday morning across the entire Four State Region. * TIMING...Temperatures will fall below freezing again after midnight tonight and should rise above freezing by 9 AM Sunday morning. * IMPACT...Below freezing temperatures may damage or kill tender vegetation that are left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ TXZ124-281400- /O.CON.KSHV.FZ.W.0001.000000T0000Z-171028T1400Z/ Wood- Including the cities of Mineola, Winnsboro, Quitman, and Hawkins 345 AM CDT Sat Oct 28 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * EVENT...Below freezing temperatures are expected this morning. * TIMING...Temperatures should rise above freezing by 9 AM this morning. * IMPACT...Below freezing temperatures may damage or kill tender vegetation that are left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ 09
5 follow-up statements
829 WWUS74 KSHV 281527 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 1027 AM CDT Sat Oct 28 2017 ...A Freeze Warning is in effect from midnight tonight until 9 AM CDT Sunday morning for most of the Four State Region... ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-125-126-137-138-150>153-166-167-282330- /O.CON.KSHV.FZ.W.0002.171029T0500Z-171029T1400Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Upshur-Marion-Gregg-Harrison-Rusk-Panola-Nacogdoches- Shelby-San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Gilmer, Big Sandy, Jefferson, Longview, Marshall, Henderson, Carthage, Nacogdoches, Center, San Augustine, Hemphill, and Pineland 1027 AM CDT Sat Oct 28 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... * EVENT...Temperatures are expected to fall into the upper 20s and lower 30s overnight tonight and into early Sunday morning across the entire Four State Region. * TIMING...Temperatures will fall below freezing again after midnight tonight and should rise above freezing by 9 AM Sunday morning. * IMPACT...Below freezing temperatures may damage or kill tender vegetation that are left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
209 WWUS74 KSHV 282006 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 306 PM CDT Sat Oct 28 2017 ...A Freeze Warning is in effect from midnight tonight until 9 AM CDT Sunday morning for most of the Four State Region... ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-125-126-137-138-150>153-166-167-290415- /O.CON.KSHV.FZ.W.0002.171029T0500Z-171029T1400Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Upshur-Marion-Gregg-Harrison-Rusk-Panola-Nacogdoches- Shelby-San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Gilmer, Big Sandy, Jefferson, Longview, Marshall, Henderson, Carthage, Nacogdoches, Center, San Augustine, Hemphill, and Pineland 306 PM CDT Sat Oct 28 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... * EVENT...Temperatures are expected to fall into the upper 20s and lower 30s overnight tonight and into early Sunday morning across the entire Four State Region. * TIMING...Temperatures will fall below freezing again after midnight tonight and should rise above freezing by 9 AM Sunday morning. * IMPACT...Below freezing temperatures may damage or kill tender vegetation that are left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
071 WWUS74 KSHV 282205 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 505 PM CDT Sat Oct 28 2017 ...A Freeze Warning is in effect from midnight tonight until 9 AM CDT Sunday morning across the entire Four-State Region... TXZ124-136-149-165-290615- /O.EXA.KSHV.FZ.W.0002.171029T0500Z-171029T1400Z/ Wood-Smith-Cherokee-Angelina- Including the cities of Mineola, Winnsboro, Quitman, Hawkins, Tyler, Jacksonville, Rusk, and Lufkin 505 PM CDT Sat Oct 28 2017 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... The National Weather Service in Shreveport has issued a Freeze Warning, which is in effect from midnight tonight to 9 AM CDT Sunday. * EVENT...Temperatures are expected to fall into the upper 20s and lower 30s overnight tonight and into early Sunday morning across the entire Four-State Region. * TIMING...Temperatures will fall below freezing again just after midnight tonight and should rise above freezing by 9 AM Sunday morning. * IMPACT...Below freezing temperatures may damage or kill tender vegetation that are left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-125-126-137-138-150>153-166-167-290615- /O.CON.KSHV.FZ.W.0002.171029T0500Z-171029T1400Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Upshur-Marion-Gregg-Harrison-Rusk-Panola-Nacogdoches- Shelby-San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Gilmer, Big Sandy, Jefferson, Longview, Marshall, Henderson, Carthage, Nacogdoches, Center, San Augustine, Hemphill, and Pineland 505 PM CDT Sat Oct 28 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... * EVENT...Temperatures are expected to fall into the upper 20s and lower 30s overnight tonight and into early Sunday morning across the entire Four-State Region. * TIMING...Temperatures will fall below freezing again just after midnight tonight and should rise above freezing by 9 AM Sunday morning. * IMPACT...Below freezing temperatures may damage or kill tender vegetation that are left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ 19
324 WWUS74 KSHV 290450 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 1150 PM CDT Sat Oct 28 2017 ...A Freeze Warning remains in effect through 9 AM Sunday morning across all of the Four-State Region... ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-291300- /O.CON.KSHV.FZ.W.0002.171029T0500Z-171029T1400Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 1150 PM CDT Sat Oct 28 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY... * EVENT...Temperatures are expected to fall into the upper 20s to lower 30s overnight tonight through early Sunday morning across the entire Four-State Region. * TIMING...Temperatures will fall below freezing again just after midnight tonight and should rise above freezing by 9 AM Sunday morning. * IMPACT...Below freezing temperatures may damage or kill tender vegetation that are left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ 19
317 WWUS74 KSHV 290733 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 233 AM CDT Sun Oct 29 2017 ...A Freeze Warning remains in effect through 9 AM this morning across all of the Four-State Region... ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-291400- /O.CON.KSHV.FZ.W.0002.000000T0000Z-171029T1400Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 233 AM CDT Sun Oct 29 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * EVENT...Freezing Temperatures in the upper 20s to lower 30s will continue through mid-morning across the entire Four-State Region. * TIMING...Temperatures at or below freezing will gradually rise above freezing by 9 AM this morning. * IMPACT...Below freezing temperatures may damage or kill tender vegetation that are left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this freeze warning went out at Oct 27, 11:29 PM CDT, 4 hours 16 minutes earlier.
Area forecast discussion, Oct 27, 11:29 PM CDT, 4 hours 16 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1129 PM CDT Fri Oct 27 2017
.AVIATION...
Precip is rapidly moving east of our terminal airspace late this
evening and with IR Imagery also showing cloud cover rapidly
shifting eastward as well. Clearing line is roughly along an
ELD/SHV/LFK line with all terminal sites west of this line having
become SKC as of 04z. With the clearing skies overnight and SKC
expected to prevail during the day Saturday into Saturday Night,
VFR conditions will prevail through the next 24 hours.
Northwest winds overnight near 4-10kts with an occasional gusts
over the next couple hours is expected to continue. With
sufficient mixing by mid to late morning on Saturday, expect
northwest winds to be sustained near 8-12kts with gusts upwards of
20kts. These winds will decouple beyond 29/00z.
13
&&
.PREV DISCUSSION... /issued 1010 PM CDT Fri Oct 27 2017/
DISCUSSION...
Skies continue to clear across the northwest half of the region in
the wake of today's cold front while the last of our lingering
light rain showers continue to slowly exit the region late this
evening. For this update, did trim pops back across our southeast
half where the cloud cover will begin to erode overnight as much
the much drier air mass overtakes the entire region through early
Saturday morning. In general, temperature trends as well as wind
speeds and clearing skies continue to favor our current freeze
warning and have chosen to keep it fully intact with no changes
planned at this time. Minor tweaks were made to sky cover to
better account for the gradual clearing this evening through the
overnight hours. Otherwise, no other updates are needed at this
time.
/19/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 37 60 35 68 / 20 0 0 0
MLU 37 60 35 64 / 30 10 0 0
DEQ 30 56 28 65 / 0 0 0 0
TXK 32 57 31 66 / 0 0 0 0
ELD 34 58 30 62 / 20 0 0 0
TYR 34 59 36 70 / 0 0 0 0
GGG 34 59 34 69 / 0 0 0 0
LFK 36 62 35 70 / 0 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Freeze Warning until 9 AM CDT Saturday for ARZ050-051-059>061-
070.
LA...None.
OK...Freeze Warning until 9 AM CDT Saturday for OKZ077.
TX...Freeze Warning until 9 AM CDT Saturday for TXZ096-097-108>112-
124>126.
&&
19/13Hazardous weather outlook, Oct 27, 12:40 PM CDT, 15 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1240 PM CDT Fri Oct 27 2017 ARZ050-051-059>061-070-OKZ077-TXZ096-097-108>112-124>126-281745- Sevier-Howard-Little River-Hempstead-Nevada-Miller-McCurtain- Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur- Marion- 1240 PM CDT Fri Oct 27 2017 This Hazardous Weather Outlook is for portions of southwest Arkansas, southeast Oklahoma and northeast Texas. .DAY ONE...This Afternoon and Tonight... A Lake Wind Advisory is in effect through early this evening as northwest winds of 15 to 25 mph with gusts up to 30 to 35 mph are expected today after a cold front moves across the region. The gusty winds will diminish around sunset. A Freeze Warning is in effect for areas north and west of a line from Mineola and Jefferson Texas, to Texarkana and Rosston Arkansas. Many of these areas will likely experience their first sub freezing temperatures of the season overnight tonight and into Saturday morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Below freezing temperatures are likely overnight Saturday night and into Sunday morning. A few thunderstorms will be possible Tuesday through Friday as a series of cold fronts and upper level troughs move across the region. However, no organized threat for severe weather is anticipated at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators and storm spotters will not be needed through tonight. ARZ071>073-LAZ001>006-010>014-017>022-TXZ136>138-149>153-165>167- 281745- Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln- De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches- Winn-Grant-Caldwell-La Salle-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 1240 PM CDT Fri Oct 27 2017 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... A Lake Wind Advisory is in effect through early this evening as northwest winds of 15 to 25 mph with gusts up to 30 to 35 mph are expected today after a cold front moves across the region. The gusty winds will diminish around sunset. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Below freezing temperatures are possible across much of the area overnight Saturday night and into Sunday morning. A few thunderstorms will be possible Tuesday through Friday as a series of cold fronts and upper level troughs move across the region. However, no organized threat for severe weather is anticipated at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators and storm spotters will not be needed through tonight.
Nearby
Freeze Warnings in Texas, 2017Freeze Warnings in Louisiana, 2017Freeze Warnings in Arkansas, 2017Every freeze warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.